Alert archive / Kentucky / Flash Flood Watches in 2012
Flash Flood Watch 7, NWS Jackson, KY
NWS Jackson, KY issued this flash flood watch at Jul 27, 2012, 11:39 AM EDT for 4 counties in Kentucky. It took effect at Jul 27, 2012, 4:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2012, 11:39 AM EDT (15:39 UTC)
- In effect from
- Jul 27, 2012, 4:00 PM EDT
- Expired
- Jul 28, 2012, 12:07 AM EDT
- In force
- 8 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- None
Counties Bath County, KY, Elliott County, KY, Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 70 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
757 WGUS63 KJKL 271539 FFAJKL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 1139 AM EDT FRI JUL 27 2012 ...FLASH FLOODING POSSIBLE LATE THIS AFTERNOON AND TONIGHT... .HEAVY RAIN OVER PARTS OF THE LICKING AND LITTLE SANDY RIVER BASINS ON THURSDAY HAS LEFT THE GROUND SATURATED IN PARTS OF BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES. CLOSE TO 3 INCHES OF RAIN WAS RECORDED IN SOME SPOTS ON THURSDAY...AND LOCALIZED HEAVY RAIN OF 2 TO 3 INCHES WILL BE POSSIBLE AGAIN LATE THIS AFTERNOON AND TONIGHT. KYZ044-051-052-104-272345- /O.NEW.KJKL.FF.A.0007.120727T2000Z-120728T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLEMING-BATH-ROWAN-ELLIOTT- INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD... SANDY HOOK 1139 AM EDT FRI JUL 27 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL KENTUCKY... INCLUDING THE FOLLOWING AREAS...BATH...ELLIOTT...FLEMING AND ROWAN. * FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT * THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT MAY PRODUCE EXCESSIVE RAINFALL. HEAVY RAINFALL GREATER THAN 2 INCHES PER HOUR COULD RESULT IN LOCALIZED FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SBH
3 follow-up statements
303 WGUS63 KJKL 271943 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 343 PM EDT FRI JUL 27 2012 ...FLASH FLOODING POSSIBLE TONIGHT... .HEAVY RAIN OVER PARTS OF THE LICKING AND LITTLE SANDY RIVER BASINS ON THURSDAY HAS LEFT THE GROUND SATURATED IN PARTS OF BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES. CLOSE TO 3 INCHES OF RAIN WAS RECORDED IN SOME SPOTS ON THURSDAY...AND LOCALIZED HEAVY RAIN OF 2 TO 3 INCHES WILL BE POSSIBLE AGAIN TONIGHT. KYZ044-051-052-104-280345- /O.CON.KJKL.FF.A.0007.120727T2000Z-120728T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLEMING-BATH-ROWAN-ELLIOTT- INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD... SANDY HOOK 343 PM EDT FRI JUL 27 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL KENTUCKY...INCLUDING THE FOLLOWING AREAS...BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES. * THROUGH 4 AM EDT. * THUNDERSTORMS TONIGHT MAY PRODUCE EXCESSIVE RAINFALL. HEAVY RAINFALL GREATER THAN 2 INCHES PER HOUR COULD RESULT IN LOCALIZED FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SBH
677 WGUS63 KJKL 271956 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 356 PM EDT FRI JUL 27 2012 ...FLASH FLOODING POSSIBLE TONIGHT... .HEAVY RAIN OVER PARTS OF THE LICKING AND LITTLE SANDY RIVER BASINS ON THURSDAY HAS LEFT THE GROUND SATURATED IN PARTS OF BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES. CLOSE TO 3 INCHES OF RAIN WAS RECORDED IN SOME SPOTS ON THURSDAY...AND LOCALIZED HEAVY RAIN OF 2 TO 3 INCHES WILL BE POSSIBLE AGAIN TONIGHT. KYZ044-051-052-104-280400- /O.CON.KJKL.FF.A.0007.120727T2000Z-120728T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLEMING-BATH-ROWAN-ELLIOTT- INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD... SANDY HOOK 356 PM EDT FRI JUL 27 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL KENTUCKY...INCLUDING THE FOLLOWING AREAS...BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES. * THROUGH 4 AM EDT SATURDAY. * THUNDERSTORMS TONIGHT MAY PRODUCE EXCESSIVE RAINFALL. HEAVY RAINFALL GREATER THAN 2 INCHES PER HOUR COULD RESULT IN LOCALIZED FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SBH
745 WGUS63 KJKL 280407 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 1207 AM EDT SAT JUL 28 2012 KYZ044-051-052-104-280515- /O.CAN.KJKL.FF.A.0007.000000T0000Z-120728T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLEMING-BATH-ROWAN-ELLIOTT- INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD... SANDY HOOK 1207 AM EDT SAT JUL 28 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL KENTUCKY HAS BEEN CANCELLED. $$ KAS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 9:53 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 27, 9:53 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 953 AM EDT FRI JUL 27 2012 .UPDATE... ISSUED AT 952 AM EDT FRI JUL 27 2012 HAVE UPDATED NDFD BASED ON LATEST OBSERVATIONAL TRENDS AND BROKEN LINE OF SHOWERS CURRENTLY MOVING ACROSS THE AREA. ZFP HAS ALSO BEEN UPDATED. UPDATE ISSUED AT 645 AM EDT FRI JUL 27 2012 A FEW SHOWERS ARE PROGRESSING EASTWARD ACROSS NORTH CENTRAL KENTUCKY AND WILL LIKELY DRIFT EAST ACROSS THE I-64 CORRIDOR OVER THE NEXT SEVERAL HOURS. ISOLATED POPS HAVE BEEN REARRANGED TO ACCOUNT FOR THESE HIT OR MISS SHOWERS. THIS COULD INDICATE A BOUNDARY WHICH COULD AID IN SHOWER AND STORM DEVELOPMENT LATER THIS MORNING ACROSS OUR EASTERN OR SOUTHEASTERN AREAS. THUS...HAVE INCREASED POPS TO SCATTERED ACROSS THE SOUTHEAST WITH THE EXPANSION IN PRECIPITATION ANTICIPATED. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 255 AM EDT FRI JUL 27 2012 COLD POOL FROM WEAKENING MCS CONTINUES TO PUSH EAST AND IS ABOUT TO THE VIRGINIA BORDER. THIS BOUNDARY WILL CONTINUE TO PUSH EAST AND SOUTH TODAY...LEAVING BEHIND A QUIET...BUT WARM DAY FOR EASTERN KENTUCKY. WE COULD SQUEEZE OUT A FEW SHOWERS ACROSS THE FAR SOUTHEAST EARLY TODAY...BEFORE THE COLD POOL DEPARTS. HOWEVER...AFTER THAT...NO BOUNDARIES OR FORCING AROUND FOR ANY NEW DEVELOPMENT TODAY. THUS...HAVE DOWNPLAYED POPS TODAY. HIGHS TODAY WILL CLIMB TO AROUND 90 ONCE AGAIN WITH HEAT INDEX VALUES INTO THE MID TO UPPER 90S. HOWEVER...BY MID TO LATE AFTERNOON...A VORT MAX DROPPING SOUTHEAST INTO THE OHIO VALLEY MAY LEAD TO NEW SHOWER AND STORM DEVELOPMENT. THIS ACTIVITY MAY DROP SOUTHEAST INTO NORTHERN KENTUCKY BY THIS EVENING. ALTHOUGH SHEAR IS NOT FANTASTIC...500MB WINDS WILL BE NEAR 35 KNOTS...PROVIDING A LITTLE WIND SHEAR. INSTABILITY SHOULD BE SUFFICIENT WITH SBCAPE CLIMBING TO AROUND 2000J/KG. THUS...GOING TO HAVE TO WATCH THE SEVERE POTENTIAL AGAIN TODAY WITH DAMAGING WINDS BEING THE MAIN THREAT ONCE AGAIN. FREEZING LEVELS REMAIN TOO HIGH TO PROVIDE MUCH OF A HAIL THREAT. THE ONLY REAL QUESTION IS HOW FAR SOUTH WILL THE PRECIPITATION MAKE IT. AS THE SHOWERS AND STORMS MOVE SOUTH...IN THE MID TO LATE EVENING HOURS...WE WILL BE LOSING THE PEAK INSTABILITY AND THE SHOWERS AND STORMS MAY BEGIN TO WEAKEN. HOWEVER...MOMENTUM SHOULD HELP OUT AND IT LOOKS LIKE WE SHOULD AT LEAST SEE THE ACTIVITY REACH THE I-64 CORRIDOR...BUT GOING TO KEEP SOME LOWER POPS ACROSS THE REST OF THE AREA IN CASE THINGS HOLD TOGETHER A BIT BETTER. THE SEVERE THREAT WILL LIKELY REMAIN ACROSS THE NORTH AND IS WHERE SPC HAS HIGHLIGHTED A SLIGHT RISK OF SEVERE STORMS TODAY. THE COLD FRONT WILL FINALLY MAKE ITS WAY ACROSS THE AREA TONIGHT INTO SATURDAY MORNING...SETTING UP A SLIGHTLY COOLER SATURDAY WITH HIGHS ONLY IN THE MID 80S. IF THE FRONT HANGS UP...WE COULD SEE A FEW ISOLATED SHOWERS OR STORMS IN THE SOUTHEAST AGAIN...SO HAVE KEPT A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 443 AM EDT FRI JUL 27 2012 SURFACE HIGH PRESSURE PASSING EAST OVER THE OHIO VALLEY AND GREAT LAKES SHOULD BRING A DRY START TO THE PERIOD. THIS WILL BE UNDER NW FLOW ALOFT BETWEEN A NE CONUS TROUGH AND A SOUTH CENTRAL CONUS RIDGE. AS THE HIGH MOVES AWAY TO THE EAST...MOISTURE WILL BEGIN TO RETURN AND DISTURBANCES WILL BE TRAVELING SE IN THE FLOW ALOFT. MODELS DIFFER IN HANDLING THESE...BUT MOST HAVE LITTLE OR NO PRECIP LOCALLY DURING THE WEEKEND. HOWEVER...THE 00Z RUN OF THE NAM HAS A SOLUTION A LITTLE BIT DIFFERENT. IT SHOWS AN AREA OF PRECIP ORIGINATING IN THE NORTHERN PLAINS ON SATURDAY IN A WARM AIR ADVECTION ZONE NE OF A SURFACE LOW...WITH THIS PRECIP THEN TRACKING SE INTO OUR LOCAL AREA ON SUNDAY AND SUNDAY NIGHT. THIS AREA OF LIGHT PRECIP IS PRESENT IN OTHER MODELS AS WELL...BUT THEY DIFFER IN ITS TIMING AND PATH...AND THE 00Z NAM WAS THE ONLY CURRENT MODEL RUN TO BRING IT PREDOMINANTLY OVER KY. WOULD NOT RULE IT OUT HERE...BUT CONSIDERING THE LIGHT PRECIP AMOUNTS AND UNCERTAINTY IN ITS PATH...HAVE OPTED FOR SUB 20 PERCENT POPS TO FINISH THE WEEKEND. AS WARM AIR/MOISTURE ADVECTION INCREASES EARLY IN THE WORK WEEK AND DISTURBANCES IN NW FLOW ALOFT CONTINUE TO PASS OVER...OUR POP WILL INCREASE. THE POP PEAKS IN THE CHANCE CATEGORY TUESDAY INTO WEDNESDAY IN ADVANCE OF ANOTHER COLD FRONT. THE FRONT WILL LOSE MOMENTUM AS IT APPROACHES...AND IT IS UNCLEAR HOW EFFECTIVE IT WILL BE AT PROVIDING AN AIR MASS CHANGE. FOR THAT REASON...HAVE CONTINUED WITH SLIGHT CHANCE POPS FOR WEDNESDAY NIGHT AND THURSDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 818 AM EDT FRI JUL 27 2012 A FEW SHOWERS WERE OVER THE NORTHWESTERN PART OF THE FORECAST AREA AT THE START OF THE PERIOD...ALONG WITH WIDESPREAD MVFR AND IFR. THE SHOWERS ARE EXPECTED TO DISSIPATE THIS MORNING...AND CONDITIONS SHOULD IMPROVE TO VFR. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP AGAIN LATE IN THE AFTERNOON OR EVENING...ESPECIALLY NEAR AND NORTH OF KJKL...WHERE LOCALIZED IFR WILL BE POSSIBLE. WILL EXPECT THE PRECIP TO DIE OUT A LITTLE AFTER SUNSET...LEAVING LARGE VFR INTO THE NIGHT. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SBH SHORT TERM...KAS LONG TERM....HAL AVIATION...HAL
Hazardous weather outlook, Jul 27, 4:10 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 410 AM EDT FRI JUL 27 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 410 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. A FEW STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF I-64. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY...MAINLY NEAR THE WEST VIRGINIA AND VIRGINIA BORDER. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. KAS/HAL
In the hours before
Local storm report, Jul 27, 8:47 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
847 AM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 4 WSW MOUNT STERLING 38.04N 84.01W
07/26/2012 MONTGOMERY KY 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF PREWITT GRASSY LICK
ROAD AND WINCHESTER ROAD.
&&
JPLocal storm report, Jul 27, 8:49 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
849 AM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG SHARPSBURG 38.20N 83.93W
07/26/2012 BATH KY 911 CALL CENTER
TREE ACROSS THE ROAD ON WEST TUNNEL HILL ROAD.
0650 PM TSTM WND DMG 3 N MOUNT STERLING 38.10N 83.95W
07/26/2012 MONTGOMERY KY 911 CALL CENTER
BILLBOARD DAMAGED ON US 60 EAST NEAR THE 133 EXIT.
0650 PM TSTM WND DMG MOUNT STERLING 38.06N 83.95W
07/26/2012 MONTGOMERY KY 911 CALL CENTER
LARGE LIMB ACROSS THE ENTRANCE TO 911 CENTER ON 200 OAK
GROVE DRIVE.
0653 PM TSTM WND DMG 4 WSW MOUNT STERLING 38.04N 84.01W
07/26/2012 MONTGOMERY KY 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF PREWITT GRASSY LICK
ROAD AND WINCHESTER ROAD.
0657 PM TSTM WND DMG OWINGSVILLE 38.14N 83.76W
07/26/2012 BATH KY 911 CALL CENTER
TREE ACROSS ROAD AT SMOOT AVE. AND AT THE BRIDGE ON
BYPASS ROAD.
0710 PM TSTM WND DMG SALT LICK 38.12N 83.62W
07/26/2012 BATH KY 911 CALL CENTER
TREES ACROSS US 60 EAST.
0733 PM TSTM WND DMG 4 SE MOUNT STERLING 38.02N 83.89W
07/26/2012 MONTGOMERY KY 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF SPENCER ROAD AND
WHITAKER LANE.
0735 PM TSTM WND GST 2 W MOUNT STERLING 38.06N 83.98W
07/26/2012 M54.00 MPH MONTGOMERY KY AWOS
GUST MEASURED AT MOUNT STERLING AIRPORT.
&&
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:46 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 104 min |
| Jul 26, 11:58 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 3 hr |
| Jul 27, 12:15 AM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 27, 7:23 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 52 min |
| Jul 27, 7:49 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 26 min |
| Jul 27, 7:59 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 2 more | 46 min |
Nearby
Flash Flood Watches in Kentucky, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.